# SDR A6WA201745135

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,429 hours, 31,196 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED NWS INOPERATIVE CAUTION FOLLOWED BY WOW INPUT CAUTION. TRIED QRH FOR STEERING, NO SUCCESS. RAN QRH FOR WOW. AFTER LANDING CYCLED NOSE WHEEL STEERING, STEERING BECAME OPERATIVE.  EMERGENCY WAS DECLARED, LANDING WAS SMOOTH,  INTEROGATED PSEU FOUND FAULT FOR LT NLG WOW PROXIMITY SWITCH. INSPECTED LT NLG WOW PROXIMITY SWITCH IAW AMM 32-61-05 AND FOUND OUT OF ADJUSTMENT.  PERFORMED RIGGED LT NLG WOW SWITCH PS13GA IAW AMM 32-61-05, OPS CHECKED GOOD AND GEAR SWINGS GOOD.
